# SDR SWAA2018071623497

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 32,514 hours, 19,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
